Lybrate.com has an excellent community of Homeopaths in India. You will find Homeopaths with more than 38 years of experience on Lybrate.com. You can find Homeopaths online in Delhi and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Chin Reduction Treatment
Percutaneous Nephrolithotomy Procedure
Weight Management Treatment
Asthma Management Program
Hair Restoration Techniques
Head And Neck Pain Treatment
Treatment of Migraine Treatment
Nosebleed (Epistaxis) Treatment
Treatment of Thyroid Disease in Children
Thyroid Disorder Treatment
Thyroid Problems Treatment
Submit a review for Dr. Sk DhingraYour feedback matters!
Hii sir ga my grandfather is 88 year old and his health is very weak so I want to give a usefully meditation for my grandfather so dear sir please give me a best advise. sir.
Iam having head ache and always vomiting blood vomiting and not able to slep what should I have to do to get a god slep.
I am 56 years old and have high cholestrol and tri-gliceroiid levels which are being controlled by taking atorva t/g tablet once at night daily. I have been taking this medication for last two years. What are it's side effects and whether I can continue it's use regularly? is there any other way to control cholestrol and trigliceroid levels which does not have any side effects. Thanks.
Sometimes when I urinate I feel a strong burning sensation. Soon after that frequently urine passes out drop by drop which is very painful. And this happens for 10 minutes. And after that I feel relaxed. I had taken medication on this last year. And the same is happening now. This does not happen all the time. It occurs suddenly. Please guide me.
I am thin (Skinny) and I want gain weight and body please help any solutions? And I heard about whey mass gainer is it safe to use protein powders? please help.
I am suffering the stomach problem. Ultrasound report is normal. I have take the liv 52 these days without any suggestion of doctor. Is any problem create in future?
Ringing in the ears, medically called Tinnitus, is a condition in which the individual hears a certain sound continuously in the ears.
The nature of this sound varies with different individuals. The sound may be whistling, buzzing or bell-like; it might be low or high; seeming to come from a far point or from inside of one's body.
Tinnitus in most cases is subjective where only the affected individual is able to hear the sounds. In some cases, the condition might also be objective wherein the doctor/examiner might be able to hear the sounds on examining.
Understanding the most common cause:
The process of sound waves travelling from the ear to the brain is facilitated by hair cells. When these hair cells are damaged, the brain does not receive signals which cause dysfunction in the activity of neurons. This dysfunctional neuron activity results in the illusion of sounds in the said individual. This illusion is referred to as Tinnitus.
Other causes that might result in Tinnitus are:
Damage around the hearing sections of the brain also might result in ringing sounds / tinnitus. Excessive noise might result into Tinnitus and if not prevented might even progress to hearing loss. There are also some drugs that may cause or worsen the condition.
When to seek help:
In the case of a sudden episode of Tinnitus, it may be associated with hearing loss. Such an episode should be followed by visiting the doctor immediately to prevent any further damage.
Sometimes, the ringing sound occurs rhythmically with your heart beat. It might be because of a pulsating blood vessel and/or because of a sudden hike in blood pressure. This condition would also be relatively easy to cure if reported immediately to the doctor.
If ringing sound occurs with a certain movement, it might be associated with stroke in some cases. In such incidents, conveying the exact symptoms and seeking help sooner would help in treating the underlying cause effectively.
With the first episode of Tinnitus, a regular medication that you intake should be shown to the doctor to rule out medication as the cause or to discontinue a certain medication if found to the causative agent.